# SDR 9604706601

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE BS 1480 BULKHEAD TO THE KEEL BEAM TORQUE BOX DRAG FITTING IN THE RIGHT BODY LANDING GEAR WHEEL WELL.  REPLACED FITTING.
